Tingling face

Anyways! I seen my regular doc on Sept 14, gave me more meds, burst me up on prednisone 6 pills for 3 days n goes down until I take 2 a day. It ran out on Saturday. Sunday I started getting weak n pal, in pain. Next day Monday I started getting a running nose, with back pain. Tuesday I was down all day. That night at 10 pm I took benadryl for itching throat n running nose, sneezing. Oh n ib. About a hr I was in body pain. To me I must be getting sick. Went to ER n doc told me I can't just stop takinf that. They end up putting a IV n steroids n fuilds. He said that's why am getting sick. So I came home at 4 am n next more I still had body aches, headache, running nose, sneezing.

No in or Tylenol, Or tramadol helps. Now I hot a tingling in my face, n lasted from 7;45 am to now it's now 4:00, I don't know what to do.

Do U or whatever ever get that. Am worried n scared. Can anyone help.

5 Replies

  • I would say this is probably a withdrawal symptom for running out of the prednisone.

    Have you been to your gp to get more tablets at all ? I've never been on the prednisone before but I know when I stop taking or forget to take one of my tablets I get the sweats and feel ill too.

    If I was you I would go to your gp for another prescription of the prednisone and then explain to him how your feeling. But I think your just feeling withdrawal symptoms of the prednisone.

    Good luck no and I hope this helps


  • Yes I think it was withdrawals. But I got more filled now am back on it thank you.

  • You cannot stop prednisolone suddenly. You need to wean off it gradually or it can make you ill. I do hope you can resolve this as being scared is awful and you can do without it when your already ill especially. Get well soon xx

  • TThank you,I did get ill bad I just wanted to feel good. But I got more filled.

  • its quite common to have a short tapering course of prednisolone for a flare,should not cause withdrawal as its tapered

You may also like...